Benadryl Allergy Tablets - Individual Single Dose Packet

$1.99
(0) Write a Review
SKU: 11965

Product Description

  • Includes 2 Benadryl® Allergy UltraTabs® tablets
  • Active ingredient: Diphenhydramine HCI Antihistamine (25mg per tablet)
  • Temporarily relieves the following symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itchy, watery eyes, itching of the nose or throat
  • Temporarily relieves the following symptoms due to the common cold: runny nose and sneezing
  • UltraTabs® are small in size and easier to swallow

Customers Also Viewed

Gift Shop Selection
Select a gift shop location for product availability
Boston Children's Hospital (Store #101)
300 Longwood Ave
Boston, MA 02115
617-355-1987
Get Directions
Texas Health Huguley Hospital (Store #103)
11801 S Freeway
Fort Worth, TX 76115
817-568-3164
Get Directions
Medical City Arlington (Store #104)
3301 Matlock Rd
Arlington, TX 76015
682-509-6220
Get Directions
Jefferson Washington Township Hospital (Store #105)
435 Hurffville Cross Keys Rd
Washington Township, NJ 08012
856-557-7206
Get Directions
Jefferson Cherry Hill Hospital (Store #106)
2201 Chapel Ave West
Cherry Hill, NJ 08002
856-922-5126
Get Directions
Jefferson Stratford Hospital (Store #107)
18 East Laurel Rd
Stratford, NJ 08084
856-346-7168
Get Directions
Moffitt Cancer Center (Store #108)
12902 USF Magnolia Dr
Tampa, FL 33612
813-745-2808
Get Directions
Houston Methodist Baytown Hospital (Store #109)
4401 Garth Rd
Baytown, TX 77521
281-420-8976
Get Directions

Changing store selection will empty your shopping cart